# SDR AALA20020511

- Difficulty date: April 19, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT 14D INOPERATIVE.  REPLACED LIGHT STRIP. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
